# SDR DL757060863

- Difficulty date: October 17, 2006
- Submitted: October 23, 2006
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 69,153 hours, 35,065 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Inoperative
- Location: Cabin Oxygen
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND THAT 4L OXYGEN PANEL DOOR DID NOT OPEN AND DEPLOY, OXYGEN MASKS AT FLIGHT ATTENDANTS STATION WHEN AIRCRAFT LOST CABIN PRESSURE.  ITEM LEFT OPEN IN LOGBOOK.  A/C FERRY TO ATL FOR OXYGEN CYL.  REPLACEMENT AND MAINTENANCE FOUND MTC LOCK INTERFERING WITH O2 MASK DOOR.  REPOSITIONED LOCK HANDLE, O2 DOOR NOW DROPPED.  OPS CK GOOD.  RESET LSU AND REPACKED O2 MASKS PER MM.  TEST GOOD PER MM 35-21-00-705-706.
